# SDR CALA2021082501429

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 19,923 hours, 7,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141849
- Condition: Failed
- Location: Ram Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PACK TRIP OFF LIGHT LIGHT ON DURING CLIMB, LIGHT COMES ON AGAIN AFTER RESET LEFT REMOVED AND REPLACED LEFT HAND ACTUATOR , OPS CHECKED GOOD REF 21-51-21-000-801/401-801, RAM AIR DOOR WILL NOT CLOSE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1950899  SN OFF 4253 IPC REFERENCE # 21-51-21-04 READJUSTED LEFT RAM AIR REFLECTOR DOOR PER AMM 21-51-22-400-803. OPS CHECK GOOD
